MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915150
Medical Device Problem Codes Nonstandard Device (1420); Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket: k163174.Device evaluated by mfr.: the device fg emerge mr, us 1.50mm x 15mm was returned for analysis.Visual, tactile, microscopic and wire insertion analysis was performed on the device.No issues were noted on the balloon profile.A kink was identified on the hypotube, 25.2cm distal to the distal end of the stain relief.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Microscopic examination of the shaft identified a prolapsed and stretched inner wire lumen, 6.5cm from tip of device with a protruding outer lumen, 7cm from the tip.Tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.The device could not be loaded or tracked on a test guidewire due to the damage on the inner wire lumen.No other device issues were identified during returned product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 26aug2025.It was reported that difficulty tracking over the wire were encountered.The target lesion was located in the coronary artery.The 1.50mm x 15mm emerge? balloon catheter was advanced.However, during insertion, the guidewire could not cross the port.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable post-procedure.However, returned device analysis revealed a tear on the outer lumen.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter email.G4 - premarket: k163174.Device evaluated by mfr.: the device fg emerge mr, us 1.50mm x 15mm was returned for analysis.Visual, tactile, microscopic and wire insertion analysis was performed on the device.No issues were noted on the balloon profile.A kink was identified on the hypotube, 25.2cm distal to the distal end of the stain relief.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Microscopic examination of the shaft identified a prolapsed and stretched inner wire lumen, 6.5cm from tip of device with a protruding outer lumen, 7cm from the tip.Tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.The device could not be loaded or tracked on a test guidewire due to the damage on the inner wire lumen.No other device issues were identified during returned product analysis.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23113743
Report Number2124215-2025-64579
Device Sequence Number15920365
Product Code LOX
UDI-Device Identifier08714729806189
UDI-Public(01)08714729806189(17)270303(10)34344414
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915150
Device Catalogue NumberH7493918915150
Device Lot Number0034344414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight66 KG